A characterization of symmetric cones by the degrees of basic relative invariants

Takashi Yamasaki, Takaaki Nomura

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we characterize irreducible symmetric cones among homogeneous cones Ω of rank r by the fact that the basic relative invariants for Ω and for Ω ∗ (the dual cone of Ω) both have the degrees 1, 2, ⋯, r, up to permutations.

Original languageEnglish
Pages (from-to)237-257
Number of pages21
JournalKyushu Journal of Mathematics
Volume70
Issue number2
DOIs
Publication statusPublished - Jan 1 2016

Fingerprint

Dual Cone
Symmetric Cone
Permutation
Cone
Invariant

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A characterization of symmetric cones by the degrees of basic relative invariants. / Yamasaki, Takashi; Nomura, Takaaki.

In: Kyushu Journal of Mathematics, Vol. 70, No. 2, 01.01.2016, p. 237-257.

Research output: Contribution to journalArticle

Yamasaki, Takashi ; Nomura, Takaaki. / A characterization of symmetric cones by the degrees of basic relative invariants. In: Kyushu Journal of Mathematics. 2016 ; Vol. 70, No. 2. pp. 237-257.
@article{beac57257115421e8fc1074b094f5089,
title = "A characterization of symmetric cones by the degrees of basic relative invariants",
abstract = "In this paper, we characterize irreducible symmetric cones among homogeneous cones Ω of rank r by the fact that the basic relative invariants for Ω and for Ω ∗ (the dual cone of Ω) both have the degrees 1, 2, ⋯, r, up to permutations.",
author = "Takashi Yamasaki and Takaaki Nomura",
year = "2016",
month = "1",
day = "1",
doi = "10.2206/kyushujm.70.237",
language = "English",
volume = "70",
pages = "237--257",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - A characterization of symmetric cones by the degrees of basic relative invariants

AU - Yamasaki, Takashi

AU - Nomura, Takaaki

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper, we characterize irreducible symmetric cones among homogeneous cones Ω of rank r by the fact that the basic relative invariants for Ω and for Ω ∗ (the dual cone of Ω) both have the degrees 1, 2, ⋯, r, up to permutations.

AB - In this paper, we characterize irreducible symmetric cones among homogeneous cones Ω of rank r by the fact that the basic relative invariants for Ω and for Ω ∗ (the dual cone of Ω) both have the degrees 1, 2, ⋯, r, up to permutations.

UR - http://www.scopus.com/inward/record.url?scp=84991509143&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84991509143&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.70.237

DO - 10.2206/kyushujm.70.237

M3 - Article

VL - 70

SP - 237

EP - 257

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -